# SDR HEEA111000

- Difficulty date: August 31, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 11,013 hours
- Engine: Ge CT72A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 9A1746
- Part serial: 198
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL TRANSFER PUMP FAILED, CONTINUED WITH NO FURTHER PROBLEMS.  MAINTENANCE REPLACED THE NR 2 TRANSFER PUMP.
